# SDR SWAA2019072335219

- Difficulty date: June 30, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT CONNECTOR D11328 AT BS. 685, STR. 3R LOOSE.  R&R CONNECTOR D11328 PER SWPM & AMM.
